MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,BP UNIT,STETH,CUFF W/D-RING

Medline Industries, LP MEDLINE; ANEROID,BP UNIT,STETH,CUFF W/D-RING
Catalog Number MDS9300
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood pressure cuffs have air leaks when trying to inflate.
 
Additional Manufacturer Narrative
The reported failure was that the pressure cuffs have air leaking and were not inflating/leaking during use.Medline received two handheld aneroid blood pressure monitor with d-ring cuffs in like-new condition, performed a visual inspection, confirmed that all parts were attached and no defects were noted, and inflated each cuff up to 300 mmhg five times according to the instructions for use with no issues experienced.The complaint was not confirmed, and no root cause was identified.The cuffs inflated/deflated as normal, the air release valve worked releasing the cuff¿s pressure as intended, and the samples worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,BP UNIT,STETH,CUFF W/D-RING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50802419
Report Number1417592-2026-43306
Device Sequence Number8643715
Product Code DXN
UDI-Device Identifier00080196282978
UDI-Public00080196282978
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9300
Device Lot Number65125070001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown